# SDR SWAA2022011052052

- Difficulty date: November 4, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Nacelle Te
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE IB THRUST REV MID TRAILING EDGE AREA DELAMINATED. 8-25 ; / [01] CUT OUT THE DAMAGED SKING A CIRCULAR SHAPE; NO CORE DAMAGED AT #1 ENG IB TRUST REVERSER MID TRAILING EDGE. REF B737-700 SRM 54-30-01-2R-1 PARAGRAPH 4 C (2). PREPARED AREA TO APPLY DRY OUT AT REPAIR AREA. REF B737-700 SRM 51-70-04-2R-6 PARAGRAPH 4 C.; [02] VERIFIED STEP 1 AND OK TO APPLY DRY OUT AT REPAIR AREA; [03] PREPARED THE DAMAGED AREA TO APPLY THE FABRIC REPAIR PLIES . REF B737-700 SRM 51-70-04-2R-6 PARAGRAPH 4 D.; [04] APPLIED DRY OUT AT REPAIR AREA. REF B737-700 SRM 51-70-04-2R-6 PARAGRAPH 4 C.; [05] VERIFIED 3-4. OK TO INSTALL REPAIR.; [06] APPLIED THE FABRIC REPAIR PLIES AT DAMAGED AREA . REF B737-700 SRM54-30-01-2R-1 AND SRM 51-70-04-2R-6 PARAGRAPH 4 E; FAND G. PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION ARROUND THE REPAIR AREA NO DELALAMINATION FOUND REF B737-700 NDT PART 1 51-05-01 PARAGRAPH 5 TAP TEST TOOL ST 8842.; [07] VERIFIED STEP 6; [08] OK TO APPLY FINISH; [09] APPLIED FINISH AT REPAIR AREA ON #1 ENG IB TRUST REVERSER MID TRAILING EDGE. REF B737-700 SRM 51-70-04-2R-6 PARAGRAPH 4 P.; [10] VERIFIED STEP 9
